# SDR DHL9872611D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, TOP SKIN JUST FWD OF NR 12 SPOILER  INBD HINGE BENT UP AND CRACKED.  STOP DRILLED CRACK, HFEC, INSTALLED REPAIR PER SRM 57-30-4, 4 BY 7.  N/R 2367.
